Per citar aquest document: https://ddd.uab.cat/record/36378
Leaves of Markov local minimal sets in foliations of codimension one.
Cantwell, John
Lawrence, Conlon

Data: 1989
Resum: The authors continue their study of exceptional local minimal sets with holonomy modeled on symbolic dynamics (called Markov LMS [C- C 1]). Here, an unpublished theorem of G. Duminy, on the topology of semiproper exceptional leaves, is extended to every leaf, semiproper or not, of a Markov LMS. Other topological results on these leaves are also obtained.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 33 n. 3 (1989) p. 461-484, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37601
DOI: 10.5565/PUBLMAT_33389_07
DOI: 10.5565/37601


22 p, 679.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-05, darrera modificació el 2017-05-24



   Favorit i Compartir